Advertisement

Archiv der Mathematik

, Volume 77, Issue 3, pp 247–252 | Cite as

A geometric characterization for the property (DN) of E (K) for arbitrary compact subsets K of ℝ

  • M. Tidten
Article
  • 40 Downloads

Abstract.

It will be shown that for each compact subset K of ℝ the property of perfectness of some class α ≧ 1 is equivalent to the property (DN) of the space (E(K) of all infinite Whitney jets on K

Keywords

Compact Subset Geometric Characterization Arbitrary Compact Subset 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2001

Authors and Affiliations

  • M. Tidten
    • 1
  1. 1.Bergische Universtität GH Wuppertal, Fachbereich 7 – Mathematik, Gauss-Strasse 20, 42097 WuppertalGermany

Personalised recommendations